# SDR DL76L954612

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: High Oil Consump
- Location: Nr 2
- Part time: 16,170 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HIGH OIL CONSUMPTION HISTORY, NR 2 ENGINE WAS REMOVED AND ROUTED TO SHOP.
